- 07-05-2007, 01:43 PM
I have been doing research but really do need some help. I am in the Navy. I went on deployment around Dec 05- around June06. In that time frame I did 2 cycles of Superdrol, not really knowing about PCT at all. I was going by what people told me. I didn't think it was a big deal because this stuff was all over the counter leagal. I took milk thistle, because thats what i was told. I made a big mistake.
It has been a little over 1 year since i finished my last cycle. I realized that i do have a moderate case of gyno and have had it for a few months. I recently went to medical about trying to get treatment. I was told that treatment would be totally cosmetic. To get treatment for things like that you have to claim that it is causeing you mental anguish.. its a whole bunch of bul**** that i really dont have time to do because i am due for another deployment very soon.
I have decided to self medicate. I was all set on getting tamoxifen citrate. Then I saw Tadalafil Citrate. Which one would be better for treating gyno that has been there for a while. It seems everything that i find as far as which chemical and dosing is for pct not treatment.
ANY input would be greatly appreciated. Anything about which chemicals are best and what dosing is best would really really help me.
- 07-05-2007, 01:45 PM
Tadalafil is Cialis which will no effect on gyno. Start with the nolva and see how that works.M.Ed. Ex Phys
- 07-05-2007, 01:47 PM
lmao i just wikipedia'ed Tadalafil Citrate and i feel retarded. Belay that question about that stuff...
What doesing an length should i do for the tamoxifen?
07-05-2007, 02:17 PM
"Typical" dosing for post cycle therapy is 60mg week 1, 40mg week 2, 20mg week 3. However, since you all ready have gyno, I am not sure that would work for you.
07-05-2007, 05:48 PM
PCT dosing information is abundant. But mine isn't a pct. I have had a real hard time finding that info.
07-05-2007, 06:35 PM
You might read up on Epistane by IBE. Many users have reported that their gyno was eliminated or reduced when they used it. Your mileage may vary.
07-08-2007, 08:09 PM
I was in a similar case as you. I used Letrozole at 1.25 mgs/day for about 6 weeks and most of the gyno is now gone. You can still tell it exists by pinching the nipple and locating it, but to the common eye, noone could ever tell. It is smaller than a marble now, when it was about twice that size before. The only problems I experienced while on Letro, were massive decreased libido, and sore joints. My back began to hurt the last few weeks, so I decided to discontinue. I am very satisfied with the results from this, though. I would recommend you give this a try. I am running Tamoxifen at 20 mgs for 1 week and 10 mgs for 1 week after the Letro, as it does cause a rebound effect of estrogen once you quit taking the Letro. So you will need to get both Letro and Tamoxifen. At 6 weeks at 1.25 mgs Letro you would need roughly 50 mgs. Letro or (25) 2.5 mg/pills, plus another (10) pills or so of 20 mg/pill of Nolvadex (Tamoxifen) to prevent any rebound effects you may encounter after discontinuance of Letro. Good Luck with your treatment
07-08-2007, 08:18 PM
I swear by vitamin B6 for superdrol gyno
07-11-2007, 12:12 PM
07-11-2007, 12:57 PM
07-11-2007, 05:11 PM
07-11-2007, 05:43 PM
07-11-2007, 05:52 PM
Check you PM box in about 5-10 minutes.
07-31-2007, 08:12 PM
Well i went to see a cilvilian endocrinologist who is a friend of my mothers (she is a nurse) he said he wouldn't give a script for nolva because he said he has only seen a 50% improvement with it. He said to stay away. He said surgery was the best option. WTF.
07-31-2007, 08:18 PM
Well Johnny, he's right.
I don't know what your chest is looking like, but Nolvadex will only work if taken at the first signs of puffiness (not techically gynecomastia). If you've got full-blown gyno, the knife is the only way. Sorry.
08-01-2007, 12:12 AM
So would it be a waist of money, to try on my own? I was going to try it just in case. Because I will have a real hard time getting the navy to do the sugery.
08-01-2007, 12:01 PM
I'd be interested in that vitamin b6 info. too. Also, is natural; gyno untreatable with meds? I do have a little (puffy, no hard tissue or anything). What can take care of it?
08-01-2007, 12:33 PM
once you've got it your pretty much stuck with it... running high doses of nolva or even letro will keep it from growing and maybe even decrease the size of it, but won't get rid of it completely
and once estrogen levels return to normal chances are it will come back
I'v had a very mild case for a while (not visible) and it increase and decrease in size in response to estrogen levels, but won't dissapeare completely
you wan't to be careful with excessive anti-E use because you run the risk of increasing receptor sensitivity, and then even small surges in estrogen levels will cause issues
Similar Forum Threads
- By darius in forum AnabolicsReplies: 13Last Post: 07-09-2012, 07:54 PM
- By Dwight Schrute in forum AnabolicsReplies: 10Last Post: 12-08-2009, 11:04 PM
- By nallepuh in forum Male Anti-Aging MedicineReplies: 5Last Post: 07-02-2007, 09:55 AM
- By friction515 in forum Post Cycle TherapyReplies: 1Last Post: 06-28-2007, 04:01 PM
- By pmgamer18 in forum Male Anti-Aging MedicineReplies: 4Last Post: 01-21-2007, 09:10 AM